Predisone wearing off

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sheila1366
Regular Member


Date Joined Aug 2005
Total Posts : 384
   Posted 8/21/2005 10:08 AM (GMT -7)   
I have been taking predisone since fri. A 6 pack.I am down to 20 mg. today.I felt pretty good yesterday til I had to take daughter to er.Was in er all night and morning.She had a few shots of morphine and was told uterus is enlarged.She has a scheduled lap. coming up this week to check for endometriosis.I am not sure if it is from sitting in that very uncomfortable chair for nearly 9 hours,stress or predisone wearing off.When I got home this morning I was in so  much pain in my upper back I coud barely move.I just woke up and still hurt but not as bad.I took my predisone in hopes I would feel better but I am already feeling the pain in my ankles and knees again.Was the predisone even working or was it my imagination?I felt so much better yesterday that is until last night.How does this stuff work?
Sheila

linlou
Regular Member


Date Joined Mar 2004
Total Posts : 302
   Posted 9/6/2005 5:42 PM (GMT -7)   

HI Sheila; :-)

Don't ya wish we could move like this little man does? yeah   I'd be in traction if I tried! I wish I would have seen your post earlier but maybe I can still give you my experience with Prednisone.

I have OsteoArthritis, FM, Crohn's Disease and a few more things wrong with this old body. I've taken Prednisone for my Crohn's and when I'm on it my body feels great. I have a lot of side effects from it, not all good, but all the aches and pains in my body disappear. My normal starting dose is 40mg per day for about 1-2 months or until my Crohn's is under control. Then I begin a very slow reduction. In spite of it's side effects, Prednisone is my miracle drug. It's the only thing that can bring my flare ups under control. To be honest, I wish I could take a low dose of it for my Arthritis and FM. Some days I hurt so bad I just want to fall alseep until this nightmare is over or they found a cure!

I'm going to guess that between the unbelievable stress you were under, with your daughter in the ER, and the "not made for human beings" chair you had to sit in for so long even the Prednisone couldn't hold back the pain. It does have it's limits. If you had to miss a dose or two because of your time in the ER, it's possible that your body needs to "catch up" on the Prednisone affects. I'm hoping that by this time you are feeling much better. I know once my back becomes very painful it sometimes takes days before I get back to normal.

I hope everything is okay with your daughter. Hospitals can be such frightening places when your child is the sick one.


~~IF WE CAN'T LAUGH, WE CAN'T SURVIVE~~


CaMama
Veteran Member


Date Joined Mar 2005
Total Posts : 1884
   Posted 9/8/2005 11:09 PM (GMT -7)   

I hope you are feeling better as well as your daughter.

From what I thought, (I might be wrong on this) prednisone is taken on a regular basis to build up in your body. When it wears off, it's gone though. With missing doses topped with the stress and discomfort of where you were sitting and so much worry about daughter - you probably really aggrivated your body and it will take time (more than one dose) for the prednisone to build back up and relieve you of the pain.


 


theyounggrandady
New Member


Date Joined Mar 2012
Total Posts : 2
   Posted 3/2/2012 6:24 AM (GMT -7)   
AMIGOS,YO FUI TRASPLANTADO DE RINON EL 19 DE FEBRERO DEL 2009,TOMABA 10mg DE PREDISONE DIARIAMENTE,A LOS DOS ANOS,LA DOSIS ME FUE CAMBIADA A 5mg,diariamente,LAS HEMODIALISIS,ME DANARON MI ESPALDA,MI MEDICO SE MOLESTO,POR HABER CAMBIADO POR MI MISMO DE 5mg A 10 mg,ME MOLESTABA MUCHO MI DOLOR EN LA COLUMNA VERTEBRAL,YO TENIA ,L1,L2.L3, HERNIAS CERVICALES,,LA COLUMNA FUE REVISADA Y TOMABA ZALDIAR A DIARIO,..AMIGOS,LO QUE ME QUEDA ES OPERARME MI COLUMNA,Y TENGO MUCHAS DUDAS PORQUE TIENEN QUE DORMIRME TODO,..?TENDRE YO RIESGO EN UN RECHAZO DE MI NUEVO RINON?..PORFAVOR,NECESITO UNA OPINION, DE ALGUNA PERSONA FUERA DE MIS MEDICOS TRATANTES,...NO CONFIO,..POR SER COMO SANTO TOMAS,VER PARA CREER...PUEDEN DARME UNA OPINION???

theyounggrandady
New Member


Date Joined Mar 2012
Total Posts : 2
   Posted 3/2/2012 6:24 AM (GMT -7)   
AMIGOS,YO FUI TRASPLANTADO DE RINON EL 19 DE FEBRERO DEL 2009,TOMABA 10mg DE PREDISONE DIARIAMENTE,A LOS DOS ANOS,LA DOSIS ME FUE CAMBIADA A 5mg,diariamente,LAS HEMODIALISIS,ME DANARON MI ESPALDA,MI MEDICO SE MOLESTO,POR HABER CAMBIADO POR MI MISMO DE 5mg A 10 mg,ME MOLESTABA MUCHO MI DOLOR EN LA COLUMNA VERTEBRAL,YO TENIA ,L1,L2.L3, HERNIAS CERVICALES,,LA COLUMNA FUE REVISADA Y TOMABA ZALDIAR A DIARIO,..AMIGOS,LO QUE ME QUEDA ES OPERARME MI COLUMNA,Y TENGO MUCHAS DUDAS PORQUE TIENEN QUE DORMIRME TODO,..?TENDRE YO RIESGO EN UN RECHAZO DE MI NUEVO RINON?..PORFAVOR,NECESITO UNA OPINION, DE ALGUNA PERSONA FUERA DE MIS MEDICOS TRATANTES,...NO CONFIO,..POR SER COMO SANTO TOMAS,VER PARA CREER...PUEDEN DARME UNA OPINION???
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:19 PM (GMT -7)
There are a total of 2,734,355 posts in 301,205 threads.
View Active Threads


Who's Online
This forum has 151325 registered members. Please welcome our newest member, artgal234.
332 Guest(s), 8 Registered Member(s) are currently online.  Details
CrohnsPanda, Wanda1225, Albannach, Teamchris, holo100, jdcd57, artgal234, snowboat


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer